# SDR LR7A02013

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Fs 497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC5303 FOUND RMLG WHEEL WELL FS 497 BOW BEAM CRACKED AT FS 497 UPPER FITTING, RBL 61, WL 200.REPAIRED IAW SRM SMP 583 53-40-14.  NR 2051.
